Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The computation of surgery groups of odd torsion groups


Author: Anthony Bak
Journal: Bull. Amer. Math. Soc. 80 (1974), 1113-1116
MSC (1970): Primary 57-02, 57AXX, 57D65, 18-02, 18F25, 10C05, 16A54, 16-02, 16A18, 16A26, 20C10, 20H99; Secondary 13D15
DOI: https://doi.org/10.1090/S0002-9904-1974-13634-7
MathSciNet review: 0494156
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Anthony Bak, 𝐾-theory of forms, Annals of Mathematics Studies, vol. 98, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1981. MR 632404
  • 2. A. Bak, Odd dimension surgery groups of odd torsion groups vanish, Topology (to appear). MR 400263
  • 3. Anthony Bak, The computation of even dimension surgery groups of odd torsion groups, Comm. Algebra 6 (1978), no. 14, 1393–1458. MR 507109, https://doi.org/10.1080/00927877808822298
  • 4. A. Bak, The involution on Whitehead torsion (preprint). MR 451249
  • 5. A. Bak, Solution to the congruence subgroup problem for λ-hermitian forms (preprint).
  • 6. A. Bak, Grothendieck groups of modules and hermitian forms over commutative orders (preprint).
  • 7. A. Bak and W. Scharlau, Grothendieck and Witt groups of orders and finite groups, Invent, fac. 1, 1974. MR 340338
  • 8. H. Bass, L, Ann. of Math, (to appear).
  • 9. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 10. J. Shaneson, Hermitian K-theory in topology, Lecture Notes in Math., vol. 343, Springer-Verlag, Berlin and New York, 1973, pp. 1-40. MR 394704
  • 11. M. Siu, Computation of unitary Whitehead group of cyclic groups, Thesis, Columbia Univ., New York, 1971.
  • 12. C. T. C. Wall, Some L groups of finite groups, Bull. Amer. Math. Soc. 79 (1973), 526-529. MR 335605

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57-02, 57AXX, 57D65, 18-02, 18F25, 10C05, 16A54, 16-02, 16A18, 16A26, 20C10, 20H99, 13D15

Retrieve articles in all journals with MSC (1970): 57-02, 57AXX, 57D65, 18-02, 18F25, 10C05, 16A54, 16-02, 16A18, 16A26, 20C10, 20H99, 13D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13634-7

American Mathematical Society